Browse "MA-Journal Papers(저널논문)" bySubjectAPPROXIMATIONS

Showing results 1 to 3 of 3

1
Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

2
Effective simultaneous confidence bands for repeated measurements in linear mixed-effect models

Mun, Jungwon; Chun, Hyonhoresearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.84, no.8, pp.1748 - 1760, 2014-08

3
Mixed finite element methods for general quadrilateral grids

Kwak, Do Youngresearcher; Pyo, Hyun Chan, APPLIED MATHEMATICS AND COMPUTATION, v.217, no.14, pp.6556 - 6565, 2011-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0